CureZone   Log On   Join
Re: Questran for Chronic Diahrrea
 
smore05 Views: 5,469
Published: 16 years ago
 
This is a reply to # 389,717

Re: Questran for Chronic Diahrrea


I have a question, when does this chronic diarreha start up? Would it start up right away after surgery, or does it take some time? I don't know anyone that has had that side effect of everyone that has had surgery? One thing I did find is that after a larger meal a couple of nights ago- which included some french fries ( I know I shouldn't have done it!) I did have a run in with the washroom, but everything seems to be back to normal know. I assumed it was b/c of my body not being able to digest the grease very well, after not having eaten very much in over a week's time. I'm not too sure about this drug Questran, I know it is a cholesterol drug... I am curious to know if there are any more natural remedies to help with this problem for those who are having it? Spleenpain, have you had this side effect since your surgery?? So far thank God I seem to be okay, but I guess anything can change at anytime?? Any thoughts?

Thanks
SM
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.234 sec, (1)